# SDR DALA2018122007307

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0871384) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM AT STATION 986.5 AND LBL =43 AT W2. FLOOR BEAM AT STATION 986.5 WAS REPAIRED PER ERA 573420-14 REV ORIGINAL AND ETI-37-18-565 REV 2.
